Automorphisms of Riemann surfaces with two fixed points
Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 343-347
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We give an upper bound for the order of an automorphism of a Riemann surface with two fixed points. The main results are presented in Theorems 1.4 and 2.4.
@article{10_4064_ap_55_1_343_347,
author = {Tomasz Szemberg},
title = {Automorphisms of {Riemann} surfaces with two fixed points},
journal = {Annales Polonici Mathematici},
pages = {343--347},
year = {1991},
volume = {55},
number = {1},
doi = {10.4064/ap-55-1-343-347},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-343-347/}
}
TY - JOUR AU - Tomasz Szemberg TI - Automorphisms of Riemann surfaces with two fixed points JO - Annales Polonici Mathematici PY - 1991 SP - 343 EP - 347 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-343-347/ DO - 10.4064/ap-55-1-343-347 LA - en ID - 10_4064_ap_55_1_343_347 ER -
Tomasz Szemberg. Automorphisms of Riemann surfaces with two fixed points. Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 343-347. doi: 10.4064/ap-55-1-343-347
Cité par Sources :